# SDR VNAA9911007

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Row 7a
- Part time: 8,580 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW FOUND THE EMERGENCY LIGHT AT SEAT 7A DID NOT WORK.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BATTERY AT THE L03 POSITION IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-01.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
